EconPapers    
Economics at your fingertips  
 

Difference Equations and Sharing Values Concerning Entire Functions and Their Difference

Zhiqiang Mao and Huifang Liu

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

The value distribution of solutions of certain difference equations is investigated. As its applications, we investigate the difference analogue of the Brück conjecture. We obtain some results on entire functions sharing a finite value with their difference operators. Examples are provided to show that our results are the best possible.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/584969.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/584969.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:584969

DOI: 10.1155/2014/584969

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:584969